# SDR SWAA2018110526511

- Difficulty date: October 24, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB CORRODED BETWEEN BS 500 TO BS 500A.  R&R CREASE BEAM WEB IAW SRM.
